Alert archive / Montana / High Wind Warnings in 2007

High Wind Warning 8, NWS Great Falls, MT

March 10, 2007

NWS Great Falls, MT issued this high wind warning at Mar 10, 2007, 9:38 AM MST. It took effect at Mar 10, 2007, 9:31 PM MST. It was in force for 47 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 10, 2007, 9:38 AM MST (16:38 UTC)
In effect from
Mar 10, 2007, 9:31 PM MST
Expired
Mar 12, 2007, 9:10 PM MDT
In force
47 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KTFX 101638
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
938 AM MST SAT MAR 10 2007

MTZ009-048-110045-
/O.UPG.KTFX.HW.A.0011.070311T1200Z-070312T1200Z/
/O.NEW.KTFX.HW.W.0008.070311T0600Z-070313T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
938 AM MST SAT MAR 10 2007

...HIGH WIND WARNING IN EFFECT FROM 11 PM MST THIS EVENING TO
MIDNIGHT MDT MONDAY NIGHT...
...HIGH WIND WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 11 PM MST THIS EVENING TO
MIDNIGHT MDT MONDAY NIGHT. THE HIGH WIND WATCH IS NO LONGER IN
EFFECT. 

STRONG WINDS WILL DEVELOP OVER THE NORTHERN AND SOUTHERN ROCKY
MOUNTAINS. SUSTAINED WINDS OF 35 TO 45 MPH...WITH GUSTS IN EXCESS
OF 70 MPH ARE EXPECTED.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ010>014-044>047-049>051-110045-
/O.EXT.KTFX.HW.A.0011.070311T1800Z-070313T0000Z/
EASTERN GLACIER-HILL-CASCADE-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
INCLUDING THE CITIES OF...CUT BANK...HAVRE...GREAT FALLS...
FORT BENTON...HELENA...LINCOLN...SHELBY...CHESTER...CONRAD...
CHINOOK...FAIRFIELD...STANFORD...LEWISTOWN
938 AM MST SAT MAR 10 2007

...HIGH WIND WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY AFTERNOON...

THE HIGH WIND WATCH IS NOW IN EFFECT FROM SUNDAY AFTERNOON
THROUGH MONDAY AFTERNOON. 

STRONG WINDS ARE POSSIBLE OF 35 TO 45 MPH...WITH GUSTS IN EXCESS
OF 70 MPH ARE POSSIBLE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR.


$$
10 follow-up statements
000 
WWUS75 KTFX 102200
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
300 PM MST SAT MAR 10 2007

MTZ009-048-110500-
/O.CON.KTFX.HW.W.0008.070311T0600Z-070313T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
300 PM MST SAT MAR 10 2007

...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 PM MST THIS
EVENING TO MIDNIGHT MDT MONDAY NIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 11 PM MST THIS EVENING
TO MIDNIGHT MDT MONDAY NIGHT FOR THE ROCKY MOUNTAIN FRONT. 

STRONG WEST WINDS OF 35 TO 45 MPH WITH GUSTS IN EXCESS OF 70 MPH
ARE EXPECTED TO DEVELOP FOR LATER TONIGHT THROUGH MONDAY EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ010>014-044>047-049>051-110500-
/O.CON.KTFX.HW.A.0011.070311T1800Z-070313T0000Z/
EASTERN GLACIER-HILL-CASCADE-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
INCLUDING THE CITIES OF...CUT BANK...HAVRE...GREAT FALLS...
FORT BENTON...HELENA...LINCOLN...SHELBY...CHESTER...CONRAD...
CHINOOK...FAIRFIELD...STANFORD...LEWISTOWN
300 PM MST SAT MAR 10 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH MONDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY AFTERNOON FOR MOST OF NORTH CENTRAL AND CENTRAL MONTANA.

STRONG WEST WINDS OF 35 TO 45 MPH WITH GUSTS IN EXCESS OF 70 MPH
ARE POSSIBLE SUNDAY AFTERNOON THROUGH MONDAY.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR.

$$
000 
WWUS75 KTFX 110431
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
931 PM MST SAT MAR 10 2007

MTZ010-111245-
/O.UPG.KTFX.HW.A.0011.070311T1800Z-070313T0000Z/
/O.EXA.KTFX.HW.W.0008.070311T0600Z-070313T0600Z/
EASTERN GLACIER-
INCLUDING THE CITY OF...CUT BANK
931 PM MST SAT MAR 10 2007

...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT MDT MONDAY NIGHT...
...HIGH WIND WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT MONDAY
NIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

STRONG WEST WINDS OF 35 TO 45 MPH WITH GUSTS IN EXCESS OF 70 MPH
WILL DEVELOP TONIGHT ALONG THE ROCKY MOUNTAIN FRONT AND SPREAD
EAST ONTO THE ADJACENT PLAINS...REACHING EASTERN GLACIER COUNTY BY SUNDAY
MORNING. THE STRONG WINDS WILL CONTINUE THROUGH MONDAY WITH THE STRONGEST
WINDS LIKELY OCCURRING MONDAY MORNING. THE STRONG WINDS MAY ALSO
CAUSE AREAS OF LOCALLY REDUCED VISIBILITY IN BLOWING DUST AT
TIMES. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ009-048-111245-
/O.CON.KTFX.HW.W.0008.070311T0600Z-070313T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
931 PM MST SAT MAR 10 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT MONDAY
NIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT MONDAY
NIGHT. 

STRONG WEST WINDS OF 35 TO 45 MPH WITH GUSTS IN EXCESS OF 70 MPH
WILL DEVELOP TONIGHT ALONG THE ROCKY MOUNTAIN FRONT AND SPREAD
EAST ONTO THE ADJACENT PLAINS BY SUNDAY MORNING. STRONG WINDS
WILL CONTINUE THROUGH MONDAY EVENING WITH THE STRONGEST WINDS
LIKELY TO OCCUR MONDAY MORNING. THE STRONG WINDS MAY ALSO
CAUSE AREAS OF LOCALLY REDUCED VISIBILITY IN BLOWING DUST AT
TIMES. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ011>014-044>047-049>051-111245-
/O.CON.KTFX.HW.A.0011.070311T1800Z-070313T0000Z/
HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-
LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON...
HELENA...LINCOLN...SHELBY...CHESTER...CONRAD...CHINOOK...
FAIRFIELD...STANFORD...LEWISTOWN
931 PM MST SAT MAR 10 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH MONDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY AFTERNOON. 

STRONG WEST WINDS OF 35 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH
ARE POSSIBLE SUNDAY AFTERNOON THROUGH MONDAY OVER MUCH OF NORTH
CENTRAL MONTANA.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR.

$$
HOENISCH
000 
WWUS75 KTFX 111129
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
529 AM MDT SUN MAR 11 2007

MTZ009-010-048-111930-
/O.CON.KTFX.HW.W.0008.000000T0000Z-070313T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
529 AM MDT SUN MAR 11 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT MONDAY
NIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT MONDAY
NIGHT. 

STRONG WEST WINDS OF 35 TO 45 MPH WITH GUSTS IN EXCESS OF 70 MPH
WILL DEVELOP THIS MORNING ALONG THE ROCKY MOUNTAIN FRONT AND
SPREAD EAST ONTO THE ADJACENT PLAINS BY AFTERNOON TODAY. STRONG
WINDS WILL CONTINUE THROUGH MONDAY EVENING WITH THE STRONGEST
WINDS LIKELY TO OCCUR MONDAY MORNING. THE STRONG WINDS MAY ALSO
CAUSE AREAS OF LOCALLY REDUCED VISIBILITY IN BLOWING DUST AT
TIMES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ011>014-044>047-049>051-111930-
/O.CON.KTFX.HW.A.0011.070311T1800Z-070313T0000Z/
HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-
LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON...
HELENA...LINCOLN...SHELBY...CHESTER...CONRAD...CHINOOK...
FAIRFIELD...STANFORD...LEWISTOWN
529 AM MDT SUN MAR 11 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM NOON MDT TODAY THROUGH
MONDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT NOON MDT TODAY THROUGH MONDAY
AFTERNOON.

STRONG WEST WINDS OF 35 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH
ARE POSSIBLE THIS AFTERNOON THROUGH MONDAY OVER MUCH OF NORTH
CENTRAL MONTANA.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR.

$$
000 
WWUS75 KTFX 111514
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
914 AM MDT SUN MAR 11 2007

MTZ009-010-048-112315-
/O.CON.KTFX.HW.W.0008.000000T0000Z-070313T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
914 AM MDT SUN MAR 11 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT MONDAY
NIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT MONDAY
NIGHT. 

STRONG WEST WINDS OF 35 TO 45 MPH WITH GUSTS IN EXCESS OF 70 MPH
WILL DEVELOP THIS MORNING ALONG THE ROCKY MOUNTAIN FRONT AND
SPREAD EAST ONTO THE ADJACENT PLAINS BY AFTERNOON TODAY. STRONG
WINDS WILL CONTINUE THROUGH MONDAY EVENING WITH THE STRONGEST
WINDS LIKELY TO OCCUR MONDAY MORNING. THE STRONG WINDS MAY ALSO
CAUSE AREAS OF LOCALLY REDUCED VISIBILITY IN BLOWING DUST AT
TIMES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ011>014-044>047-049>051-112315-
/O.EXT.KTFX.HW.A.0011.070312T1500Z-070313T0600Z/
HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-
LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON...
HELENA...LINCOLN...SHELBY...CHESTER...CONRAD...CHINOOK...
FAIRFIELD...STANFORD...LEWISTOWN
914 AM MDT SUN MAR 11 2007

...HIGH WIND WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING...

THE HIGH WIND WATCH IS NOW IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING. 

STRONG WEST WINDS OF 35 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH
ARE POSSIBLE MNONDAY MORNING THROUGH MONDAY EVENING OVER MUCH OF
NORTH CENTRAL MONTANA.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR.

$$
000 
WWUS75 KTFX 112044
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
244 PM MDT SUN MAR 11 2007

MTZ009-010-048-120400-
/O.CON.KTFX.HW.W.0008.000000T0000Z-070313T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
244 PM MDT SUN MAR 11 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT MONDAY
NIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT MONDAY
NIGHT. 

STRONG WEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 70 MPH HAVE
DEVELOPED ALONG THE IMMEDIATE ROCKY MOUNTAIN FRONT THIS AFTERNOON
AND WILL SPREAD EAST ONTO THE ADJACENT PLAINS AND INTO EASTERN
GLACIER COUNTY BY EARLY THIS EVENING. STRONG WINDS WILL CONTINUE
THROUGH MONDAY EVENING WITH THE STRONGEST WINDS LIKELY TO OCCUR
MONDAY MORNING. GUSTS IN EXCESS OF 70 MPH WILL BE LIKELY ACROSS
MUCH OF THIS AREA FROM MIDNIGHT TONIGHT THROUGH MONDAY MORNING.
THE STRONG WINDS MAY ALSO CAUSE AREAS OF LOCALLY REDUCED
VISIBILITY IN BLOWING DUST AT TIMES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ011>014-044>047-049>051-120400-
/O.CON.KTFX.HW.A.0011.070312T1500Z-070313T0600Z/
HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-
LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON...
HELENA...LINCOLN...SHELBY...CHESTER...CONRAD...CHINOOK...
FAIRFIELD...STANFORD...LEWISTOWN
244 PM MDT SUN MAR 11 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING. 

STRONG WEST WINDS OF 35 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH
ARE POSSIBLE MONDAY MORNING THROUGH MONDAY EVENING OVER MUCH OF
NORTH CENTRAL MONTANA. STRONG WINDS WILL LIKELY DEVELOP FIRST OVER
WESTERN PORTIONS OF NORTH CENTRAL MONTANA EARLY MONDAY
MORNING...THEN SPREAD EAST ACROSS THE REMAINDER OF NORTH CENTRAL
MONTANA BY MONDAY AFTERNOON.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR.

$$
HOENISCH
000 
WWUS75 KTFX 120347
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
947 PM MDT SUN MAR 11 2007

MTZ012-014-044>046-049-121200-
/O.UPG.KTFX.HW.A.0011.070312T1500Z-070313T0600Z/
/O.EXB.KTFX.HW.W.0008.070312T0900Z-070313T0600Z/
CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-EASTERN TETON-
INCLUDING THE CITIES OF...GREAT FALLS...HELENA...LINCOLN...
SHELBY...CHESTER...CONRAD...FAIRFIELD
947 PM MDT SUN MAR 11 2007

...HIGH WIND WARNING IN EFFECT FROM 3 AM MONDAY TO MIDNIGHT MDT
MONDAY NIGHT...
...HIGH WIND WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 3 AM MONDAY TO MIDNIGHT
MDT MONDAY NIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

WEST WINDS WILL INCREASE TO 35 TO 45 MPH OVER WESTERN PORTIONS OF
NORTH CENTRAL MONTANA AFTER MIDNIGHT TONIGHT. THESE STRONG WINDS
WILL CONTINUE THROUGH MONDAY EVENING WITH GUSTS IN EXCESS OF 60
MPH LIKELY DURING THE DAY ON MONDAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ009-010-048-121200-
/O.CON.KTFX.HW.W.0008.000000T0000Z-070313T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
947 PM MDT SUN MAR 11 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT MONDAY
NIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT MONDAY
NIGHT. 

STRONG WEST WINDS OF 35 TO 50 MPH WITH GUSTS TO 70 MPH WILL
CONTINUE ALONG THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS
INCLUDING EASTERN GLACIER COUNTY THROUGH MONDAY. THE STRONGEST
WINDS ARE LIKELY TO OCCUR AFTER MIDNIGHT TONIGHT THROUGH MONDAY
MORNING. LOCAL GUSTS OF 90 TO 100 MPH WILL BE POSSIBLE LATE TONIGHT
THROUGH MONDAY MORNING...ESPECIALLY ACROSS GLACIER COUNTY. THE
STRONG WINDS MAY ALSO CAUSE AREAS OF LOCALLY REDUCED VISIBILITY IN
BLOWING DUST AT TIMES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ011-013-047-050-051-121200-
/O.CON.KTFX.HW.A.0011.070312T1500Z-070313T0600Z/
HILL-CHOUTEAU-BLAINE-JUDITH BASIN-FERGUS-
INCLUDING THE CITIES OF...HAVRE...FORT BENTON...CHINOOK...
STANFORD...LEWISTOWN
947 PM MDT SUN MAR 11 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM 9 AM MDT MONDAY THROUGH
MONDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM 9 AM MDT MONDAY THROUGH
MONDAY EVENING. 

STRONG WEST WINDS OF 35 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH
ARE POSSIBLE MONDAY MORNING THROUGH MONDAY EVENING OVER MUCH OF
NORTH CENTRAL MONTANA. STRONG WINDS WILL LIKELY DEVELOP FIRST
OVER WESTERN PORTIONS OF NORTH CENTRAL MONTANA EARLY MONDAY
MORNING...THEN SPREAD EAST ACROSS THE REMAINDER OF NORTH CENTRAL
MONTANA BY MONDAY AFTERNOON.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR.

$$
HOENISCH
000 
WWUS75 KTFX 121026
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
426 AM MDT MON MAR 12 2007

MTZ011-013-047-050-051-121800-
/O.UPG.KTFX.HW.A.0011.070312T1500Z-070313T0600Z/
/O.EXA.KTFX.HW.W.0008.000000T0000Z-070313T0600Z/
HILL-CHOUTEAU-BLAINE-JUDITH BASIN-FERGUS-
INCLUDING THE CITIES OF...HAVRE...FORT BENTON...CHINOOK...
STANFORD...LEWISTOWN
426 AM MDT MON MAR 12 2007

...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...
...HIGH WIND WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

STRONG WEST WINDS OF 35 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH
ARE POSSIBLE THROUGH THIS EVENING OVER MUCH OF NORTH CENTRAL
MONTANA. STRONG WINDS WILL LIKELY DEVELOP OVER WESTERN PORTIONS OF
NORTH CENTRAL MONTANA THIS MORNING...THEN SPREAD EAST ACROSS THE
REMAINDER OF NORTH CENTRAL MONTANA BY THIS AFTERNOON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ009-010-048-121800-
/O.CON.KTFX.HW.W.0008.000000T0000Z-070313T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
426 AM MDT MON MAR 12 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT.

STRONG WEST WINDS OF 35 TO 50 MPH WITH GUSTS TO 70 MPH WILL
CONTINUE ALONG THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS
INCLUDING EASTERN GLACIER COUNTY THROUGH THIS EVENING. LOCAL GUSTS
OF 90 TO 100 MPH WILL BE POSSIBLE THIS MORNING THROUGH EARLY
AFTERNOON...ESPECIALLY ACROSS GLACIER COUNTY. THE STRONG WINDS MAY
ALSO CAUSE AREAS OF LOCALLY REDUCED VISIBILITY IN BLOWING DUST AT
TIMES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ012-014-044>046-049-121800-
/O.CON.KTFX.HW.W.0008.000000T0000Z-070313T0600Z/
CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-EASTERN TETON-
INCLUDING THE CITIES OF...GREAT FALLS...HELENA...LINCOLN...
SHELBY...CHESTER...CONRAD...FAIRFIELD
426 AM MDT MON MAR 12 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT.

WEST WINDS OF 35 TO 45 MPH ARE EXPECTED TODAY OVER WESTERN
PORTIONS OF NORTH CENTRAL MONTANA. THESE STRONG WINDS WILL
CONTINUE THROUGH THIS EVENING...WITH GUSTS IN EXCESS OF 60 MPH
LIKELY DURING THE DAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 121444
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
844 AM MDT MON MAR 12 2007

MTZ009-010-048-122245-
/O.CON.KTFX.HW.W.0008.000000T0000Z-070313T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
844 AM MDT MON MAR 12 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT.

STRONG WEST WINDS OF 35 TO 50 MPH WITH GUSTS TO 70 MPH WILL
CONTINUE ALONG THE ROCKY MOUNTAIN FRONT AND EASTERN GLACIER
COUNTY THROUGH THIS EVENING. LOCAL GUSTS OF 90 TO 100 MPH WILL BE
POSSIBLE THIS MORNING THROUGH EARLY AFTERNOON...ESPECIALLY ACROSS
GLACIER COUNTY. THE STRONG WINDS MAY ALSO CAUSE AREAS OF LOCALLY
REDUCED VISIBILITY IN BLOWING DUST AT TIMES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ011>014-044>047-049>051-122245-
/O.CON.KTFX.HW.W.0008.000000T0000Z-070313T0600Z/
HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-
LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON...
HELENA...LINCOLN...SHELBY...CHESTER...CONRAD...CHINOOK...
FAIRFIELD...STANFORD...LEWISTOWN
844 AM MDT MON MAR 12 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT.

WEST WINDS OF 30 TO 45 MPH ARE EXPECTED TODAY WITH GUSTS IN EXCESS
OF 60 MPH. THESE STRONG WINDS WILL CONTINUE INTO THE EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 122032
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
232 PM MDT MON MAR 12 2007

MTZ009-010-048-130445-
/O.CON.KTFX.HW.W.0008.000000T0000Z-070313T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
232 PM MDT MON MAR 12 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT.

STRONG WEST WINDS OF 35 TO 50 MPH WITH GUSTS TO 70 MPH ARE
EXPECTED ALONG THE ROCKY MOUNTAIN FRONT AND EASTERN GLACIER
COUNTY THROUGH THIS EVENING. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ011>014-044>047-049>051-130445-
/O.CON.KTFX.HW.W.0008.000000T0000Z-070313T0600Z/
HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-
LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON...
HELENA...LINCOLN...SHELBY...CHESTER...CONRAD...CHINOOK...
FAIRFIELD...STANFORD...LEWISTOWN
232 PM MDT MON MAR 12 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT.

WEST WINDS OF 30 TO 45 MPH ARE EXPECTED TODAY WITH GUSTS IN
EXCESS OF 60 MPH. THESE STRONG WINDS WILL CONTINUE INTO THE
EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 130310
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
910 PM MDT MON MAR 12 2007


MTZ009>014-044>051-130415-
/O.CAN.KTFX.HW.W.0008.000000T0000Z-070313T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE-
CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-JUDITH BASIN-FERGUS-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...HAVRE...
GREAT FALLS...FORT BENTON...HELENA...LINCOLN...SHELBY...CHESTER...
CONRAD...CHINOOK...CHOTEAU...FAIRFIELD...STANFORD...LEWISTOWN
910 PM MDT MON MAR 12 2007

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WARNING. 

GUSTY SOUTHWEST WINDS HAVE DIMINISHED. A COLD FRONT NEAR THE
CANADIAN BORDER AT 9 PM WILL SPREAD SOUTH OVER THE PLAINS THE REST
OF TONIGHT. WINDS WILL SHIFT TO THE NORTH UP TO 20 MPH BEHIND THE
COLD FRONT. 

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Mar 10, 9:29 AM MST, 9 minutes earlier.

Area forecast discussion, Mar 10, 9:29 AM MST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
929 AM MST SAT MAR 10 2007

.UPDATE...

TODAY...UPDATE TO ZONES PLANNED BY 1000...AN UPPER LEVEL HIGH
PRESSURE RIDGE IS BUILDING OVER THE AREA WITH A STRONG JET
APPROACHING THE WEST COAST. WILL UPDATE TO FRESHEN FIRST PERIOD
SKY COVER AND LOWER POPS ACROSS THE SOUTHWEST. WILL ALSO ISSUE
HIGH WIND WARNING FOR THE NORTHERN ROCKIES BUT LEAVE CURRENT
WATCH ELSEWHERE. ZELZER

&&

.PREV DISCUSSION... (ISSUED 446 AM MST SAT MAR 10 2007)

DISCUSSION...
TODAY THROUGH MONDAY...ZONAL FLOW ALOFT WILL BE PRESENT OVER THE
FORECAST AREA...WITH WEAK STORM SYSTEMS EMBEDDED WITHIN THE FLOW.
NOTEWORTHY FOR THE SHORT TERM IS THE POTENTIAL FOR DAMAGING WINDS
ALONG THE ROCKY MOUNTAIN FRONT AND NORTH CENTRAL PLAINS...AS WELL
AS CONTINUED EXCEPTIONAL WARMTH THROUGHOUT THE REGION. INTENSE
WESTERLY DOWNSLOPE FLOW IS EXPECTED TO DEVELOP AT THE MID LEVELS
BY SUNDAY MORNING...PROMPTING THE NEED FOR HIGH WIND WATCH
STATEMENTS EARLY SUNDAY THROUGH MONDAY AFTERNOON FOR PORTIONS OF
NORTH CENTRAL PLAINS AND ROCKY MOUNTAIN FRONT. ANOTHER CONCERN WILL
BE THE HIGH FREEZING LEVELS AS THESE STORM SYSTEMS MOVE OVER THE
NORTHERN ROCKIES. A HYDROLOGICAL CONCERN MAY RESULT AS RAINFALL IS
ANTICIPATED OVER AREAS OF EXISTING SNOWPACK BETWEEN SUNDAY AND
MIDDAY MONDAY. THE INTENSE DOWNSLOPE FLOW WILL LIKELY KEEP THE
NORTH CENTRAL PLAINS DRY...WHILE THERE IS NO GREATER THAN A CHANCE
OF RAIN AND SNOW MIX TO OCCUR OVER THE CENTRAL AND SOUTHWEST
MOUNTAINS. ZUMPFE

MONDAY NIGHT THROUGH THURSDAY NIGHT...ZONAL FLOW MONDAY NIGHT AND
TUESDAY THEN THE FLOW SHIFTS TO THE NORTHWEST TUESDAY NIGHT AND
STAYS THAT WAY THROUGH THURSDAY NIGHT. STRONG WINDS SHOULD DECREASE
MONDAY NIGHT AS A WEAK COLD FRONT MOVES THROUGH THE AREA ON TUESDAY
MORNING. SLIGHTLY COOLER TEMPERATURES AND A CHANCE OF PRECIPITATION
WILL BE THE MAIN FOCUS MONDAY NIGHT AND TUESDAY. WEAK DISTURBANCES
MOVE THROUGH THE FLOW FOR THE REST OF THE PERIOD WITH A SLIGHT
CHANCE OF PRECIPITATION MAINLY OVER THE MOUNTAINS. TEMPERATURES TO
REMAIN AT OR SLIGHTLY ABOVE NORMAL. CAMP

FRIDAY THROUGH SATURDAY...MODELS ARE IN FAIR AGREEMENT DURING THIS
PERIOD.  AN UPPER LEVEL RIDGE BUILDS OVER THE PACIFIC NORTHWEST AND
PERSISTS THROUGH SATURDAY.  A FEW WEAK DISTURBANCES MOVE OVER THE
RIDGE IN A RELATIVELY STRONG NORTHWESTERLY FLOW ALOFT. THERE IS ONLY
LIMITED MOISTURE WITH THESE SYSTEMS. PARTLY TO MOSTLY CLOUDY SKIES
ARE EXPECTED AND ISOLATED LIGHT RAIN OR SNOW SHOWERS ARE POSSIBLE
FOR MUCH OF THE AREA...ESPECIALLY THE MOUNTAINS. THERE IS A LITTLE
BETTER CHANCE OF SNOW SHOWERS ALONG THE NORTHERN CONTINENTAL DIVIDE.
TEMPERATURES WILL WARM TO SEVERAL DEGREES ABOVE SEASONAL AVERAGES.
EK

AVIATION...
UPDATED 1150Z.
A WEAK UPPER LEVEL DISTURBANCE IS CURRENTLY MOVING THROUGH THE
SOUTHWEST SECTION OF MONTANA. EXPECT A FEW ISOLATED SHOWERS WITH
THIS FEATURE. OTHERWISE VFR CONDITIONS ARE EXPECTED OVER THE
REMAINDER OF THE REGION THROUGH THE PERIOD. GUSTY WEST WINDS WILL
DEVELOP DURING THE AFTERNOON HOURS ALONG THE FRONT RANGE OF THE
ROCKIES AND DECREASE DURING THE EARLY EVENING HOURS. WINDS WILL PICK
BACK UP EARLY SUNDAY MORNING MAINLY ALONG THE FRONT RANGE OF THE
ROCKIES. CAMP

HYDROLOGY...MODERATE AMOUNTS OF RAIN CAN BE EXPECTED TO FALL OVER
THE GLACIER PARK AREA SUNDAY AND SUNDAY NIGHT. THIS RAINFALL ON THE
EXISTING SNOWPACK MAY CAUSE SMALL CREEKS AND STREAMS TO RISE SUNDAY
AND MONDAY. STREAMS AND CREEKS WITHIN GLACIER PARK AS WELL AS ALL OF
GLACIER COUNTY SHOULD BE MONITORED FOR RISES AFFECTING PROPERTY. A
RIVER STATEMENT WILL BE ISSUED TO ALERT THE PUBLIC OF THESE
CONCERNS. CAMP

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  57  38  62  44 /   0   0  10  10
CTB  54  36  60  43 /   0  10  10  20
HLN  53  34  58  38 /  10   0  10  10
BZN  53  32  54  35 /  10  10  10  10
WEY  44  27  42  27 /  40  20  20  20
DLN  51  33  54  37 /  10   0  10  10
HVR  56  35  63  42 /   0   0  10   0
LWT  54  33  59  40 /   0   0  10   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON
FOR MTZ010>014-044>047-049>051.

HIGH WIND WARNING FROM 11 PM MST THIS EVENING TO MIDNIGHT MDT
MONDAY NIGHT FOR MTZ009-048.

&&

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Mar 10, 6:00 AM MST, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
600 AM MST SAT MAR 10 2007

MTZ009-048-111115-
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
600 AM MST SAT MAR 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TODAY AND TONIGHT
IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH LATE SUNDAY
NIGHT. STRONG WINDS ARE POSSIBLE FROM SUNDAY MORNING THROUGH
SUNDAY NIGHT. SUSTAINED WINDS OF 35 TO 45 MPH...WITH GUSTS IN
EXCESS OF 70 MPH ARE POSSIBLE. STAY TUNED FOR THE LATEST UPDATES.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ010>014-044>047-049>051-111115-
EASTERN GLACIER-HILL-CASCADE-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
600 AM MST SAT MAR 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TODAY AND TONIGHT
IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HIGH WIND WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
AFTERNOON. STRONG WINDS ARE POSSIBLE FROM SUNDAY MORNING THROUGH
SUNDAY NIGHT. SUSTAINED WINDS OF 35 TO 45 MPH...WITH GUSTS IN
EXCESS OF 70 MPH ARE POSSIBLE. STAY TUNED FOR THE LATEST UPDATES.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-015-052>055-111115-
BEAVERHEAD-MADISON-JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
600 AM MST SAT MAR 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW SUNDAY
THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

High Wind Warnings in Montana, 2007Every high wind warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.